# SDR SIMA20131009007

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 22,350 hours, 18,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY LIGHT STRIP INOPERATIVE.  R & R NR 4 EMERGENCY LIGHT STRIP, OPS CHECKED GOOD AMM 33-50-12.
